I used MDMA for the first (and last) time a week ago. A small/moderate dose of 150 mg. Five days after use I had a series of weird internal electric surges whenever I am on the verge of going to sleep, these vary from very minor zaps to major surges that feel like someone had literally plugged me into the mains. They either start in my head or in my spine and travel throughout my body. This makes it very hard to sleep, and keeps me up for hours. Then the worst part is that when I do eventually drift off to sleep I get sleep paralysis attacks, I say 'attacks' because it was very frequent and continual, it would happen every time I was just about to doze off. I would seem to start dreaming very vividly almost instantly, and not long into the dream I would get either a falling sensation or just become aware of my body in my bed, but my body is paralysed for about 5-10 seconds and I'm stuck in bed, often with the falling sensation getting more and more intense untill I eventually break the paralysis and get up. Last night it happened about 50 times over the course of the night, and I've been awake for 48 hours now.
I've taken some melatonin to try to help me sleep, it made me more tired, but just made the above happen more frequently. And I tried some 5-htp, which again made me tired but didn't stop either the hypagognic electric shocks or the sleep paralysis; just made it happen more regularly as I dozed off more often. I went to my doctor and he didn't even know what hypnic jerks or sleep paralysis was. What can I do?
I desparately need some sleep, I think I'm beginning to hallucinate.
And I should add that my doctor wasn't really sure what to do about this, but gave me some amitriptyline, but thats a serotonin and noradrenaline reuptake inhibitor and I'm not sure should be taken after either MDMA use or the 5-htp I've been having due to risks of serotonin syndrome and other interactions (see: http://www.drugs.com/drug-interactions/amitriptyline_d00146_5-htp_d04726.html) So some advise on whether this is advisable to take would be much appreciated too.
From your message it appears you are quite familiar with drugs and you might be taking them quite ofter.
I am addicted to Aprozalam since 1991 and trying to ger rid of the habit.I tried to replace it with COFFIA a homeopthic med.It did not help.Dose of Aprozalan is 1 mg at present. It gines me four hours sleep.I have added 3mg. Meletonnin since last 25 days thinking that it may give me deepes sleep. Addition of Melatonin made no difference.
I am alsl trying yoga, meditation,Swaiso(chinese exercise which claims a lot for many thien.(you may get it on web page if you search for swaiso.
I could leace smoking after 50 years without the help of any techniqe In fact just by will power or some challange.However all methods fail for the drug dependance. Have you tried any altenative therapy?
Mate, its a common experience that alot of people get after taking MDMA, it is lnked to low seratonin levels in your brain as they are all used up when ur high off the extacy. I get exactly the same thing as you all the time, feels like my heads going back in the pillow.
Trick is dont let it scare you, it wont harm you, its a dream. I often go with the spin and wake up laughing, other times I use the paralysis to levatate out of my body and into a lucid dream where I can actually fly around the place lol.
i also have electric shocks in the head when trying to sleep and also the constant jerks, my doctor didnt have a clue what this was eather... i have been dx with fibro/cfs and thought it down to this but nobody else on the fibro forum has this. i take mild anti-dep now and the shocks have stopped and the jerks but the sleeping still a problem hence why am on here. i have the hardest time getting up and never hear the alarms. i can also sleep for 11-18 solid.. people with fibro have insomnia if anythink.. i have low seratonin levels and the anti dep have helped 100%
I have been experiencing brain zaps, or electrical chocks, since 20 years, exactly like Zeuz, sleep paralysis were often, i used to apply some internal mental push, or something like mind-produced force, to break free from the sleep paralysis. I used to have some brain zaps-free periods for more than 8 months, then they come back for a couple of days and disappear again. The worse is when you feel brain zaps when you are awake, you think there is something really wrong with your brain,I have been experiencing this day time brain zaps rarely for years now and gratefully it's not getting worse. The teqnique I used, and it worked to rid of brain zaps was to get up immediatelly, stay awake for like 10-15 mintes, drinking somethin or watchin TV, then sleep again, they vanish. Zeuz description of the brain zaps and sleep paralysis triggered me to write here, this is the first time I see such an accurate description of what I feel, I couldn't put what I used to feel in words, Zeuz could. Wish you all great health, the keyword is coping and accepting what we are.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.